High Wind, Door
- When
- December 6, 12:45 PM CST to 3:00 PM CST
- Where
- Door forecast zone
- Measured
- 38 kt (44 mph) measured sustained
- Reported by
- Mesonet
- Coordinates
- 44.838, -87.358 (the zone’s center; the record gives no point)
Strong winds developed in the wake of a cold front and low pressure system. Sustained winds of 40 to 45 mph, with gusts of 55 mph, were reported in Sister Bay and Northport Pier.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Strong winds developed in the wake of a cold front and low pressure system. Sustained winds of 40 to 45 mph, with gusts of 55 mph, were reported in Sister Bay and Northport Pier.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Dec 6, 10:38 AM CST, 2 hours 7 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1038 AM CST SAT DEC 6 2008 .UPDATE... BANDS OF SNOW OVER DOOR COUNTY THIS MORNING ADDED TO THE OVERNIGHT TOTALS...WINDS GUSTING TO 30 MPH OVER NC WI ALREADY AND SHOULD BE HIGHER OVER DOOR COUNTY THIS AFTERNOON. ADVISORY ISSUED FOR BLOWING SNOW OUT ALREADY. && .PREV DISCUSSION...ISSUED AT 935 AM CST SAT DEC 6 2008... UPDATE... WILL BE ISSUING A ADVISORY FOR VILAS AND ONEIDA...A FEW LAKE SNOW PLUMES HAVE WORKED TO NRN ONEIDA COUNTY WITH 3 INCHES SO FAR AND NEAR WHITEOUT CONDITIONS. UPDATES OUT SOON. TDH DISCUSSION ISSUED AT 428 AM CST SAT DEC 6 2008... SHORT TERM...TODAY THROUGH SUNDAY...MAIN FCST CONCERNS INCLUDE LAKE EFFECT SNOW OVER NC WI TODAY...GUSTY NW WINDS TODAY INTO EARLY TONIGHT...AND TEMPERATURES. THE MAIN BAND OF SNOW WITH THE CLIPPER SYSTEM...AND ASSOCIATED STG S/W TROF OVER NE IA...WAS MOVG THROUGH EASTERN WI AND NE IL EARLY THIS MORNING. THIS BAND SHD MOVE OUT OVER LK MICH WITHIN THE NEXT FEW HOURS...BUT UPSTREAM OBSERVATIONS SHOW ADDL LIGHT SNOW AND FLURRIES HEADED OUR WAY. WV IMAGERY SHOWED A SECONDARY S/W TROF APPROACHING WSTRN LK SUP...AND HEADED TOWARD NE WI. NORTHWEST WINDS WERE INCREASING ACROSS MN AND WSTRN WI...IN THE WAKE OF THE COLD FRONT. EVEN THOUGH THE BEST LIFT AND DEEPEST MOISTURE WILL BE EAST OF WI BY 12Z...LINGERING LGT SNOW AND FLURRIES WILL CONTINUE THIS MORNING AS THE SECONDARY S/W TROF SHIFTS THROUGH NE WI. SOME FREEZING DRIZZLE HAS BEEN REPORTED IN SE MN...NE IA AND SW WI... WHERE MID-LEVEL MOISTURE HAS SHALLOWED OUT. HOWEVER...MOISTURE/ TEMPERATURE TIME SECTIONS SUPPORT SOME ICE WITHIN THE SATURATED LAYER OVER GRB CWA...SO EXPECT FZDZ THREAT TO REMAIN TO OUR SOUTH. LK-EFFECT SNOW SHOWERS WILL INCREASE IN NC WI THIS MORNING AS COLDER AIR CROSSES WSTRN LK SUP...RESULTING IN LK-H8 DELTA-TS INCREASING TO 22-24 C...AND WINDS VEER TO A FAVORABLE NNW TRAJ. HOWEVER...BY THE TIME THE STG INSTABILITY DEVELOPS...SUBSIDENCE WILL BE INCREASING IN THE WAKE OF THE SECONDARY S/W TROF. IN ADDITION...VERY DRY AIR WILL BE WORKING ITS WAY ACROSS WSTRN LK SUP DURING THE AFTERNOON AND EVG HOURS...SO THIS IS SETTING UP TO BE A SHORT-LIVED EVENT. GIVEN THE NEGATIVE FACTORS... WILL ONLY FCST MODEST ACCUMS OF UP TO 3 INCHES IN NW VILAS COUNTY FOR TODAY...WITH LITTLE ADDL ACCUMS THIS EVG. SOME SCT LK-EFFECT SNOW SHOWERS MAY ALSO SPILL ACROSS THE CENTRAL U.P. INTO NORTHERN DOOR COUNTY THIS AFTERNOON/EVG...BUT LITTLE ACCUM IS EXPECTED. EXPECT WINDS TO KICK UP LATER THIS MORNING AND INTO THE AFTERNOON... WITH FREQUENT GUSTS TO 30-35 MPH IN MOST LOCATIONS. GUSTS TO 45 MPH ARE PSBL ACROSS NORTHERN DOOR COUNTY DURING THE LATE AFT AND EVG. THE WINDS WILL CAUSE AREAS OF BLOWING/DRIFTING SNOW...ESP IN OPEN AREAS. EXPECT SKIES TO CLEAR ACROSS MOST OF THE FA TONIGHT AS HIGH PRESSURE AND ASSOC DRY AIR MOVES INTO WI. MORNING SUNSHINE WILL GIVE WAY TO INCREASING AFTERNOON CLOUDS ON SUNDAY. MOST MODELS HAVE TRENDED SLOWER WITH THE NEXT SNOW BAND...WHICH SHD ARRIVE SUNDAY EVG. HAVE JUST KEPT A SMALL POP IN OUR SW COUNTIES FOR LATE SUNDAY AFTERNOON TO MATCH UP WITH NEIGHBORING OFFICES. TEMPS WILL NOT WARM MUCH TODAY...AND SHOULD DROP QUICKLY DURING THE LATE AFTERNOON. STAYED TOWARD THE COOLER SIDE OF THE GUIDANCE NUMBERS THROUGH THE PERIOD...WITH SOME BLO ZERO READINGS LIKELY IN NC/C WI TONIGHT. LONG TERM...SUNDAY NGT THRU NXT FRI. VERY ACTIVE WEATHER PATN TO CONT THIS UPCOMING WEEK AS A POTENTIAL SNOW STORM LOOMS EARLY IN THE WEEK...FOLLOWED BY A SERIES OF CLIPPER SYSTEMS. TRYING TO GET A HANDLE ON ALL OF THIS (TIMING-WISE) IS THE BIGGEST FCST CHALLENGE. A WEAK SHRTWV TROF PUSHES TOWARD THE UPR MIDWEST SUNDAY NGT...BUT IT IS THE WAA MOVG INTO THE WRN GREAT LKS THAT WL BE THE MAIN WEATHER FEATURE TO GENERATE LGT SNOW FOR NE WI. BASED ON THE STRENGTH OF THE ISEN LIFT/WAA AND FAVORABLE UPR JET DYNAMICS...CAN SEE ANOTHER BROAD 1 TO 2 INCHES OF SNOW AFFECT THE FCST AREA WITH AN ISOLATED 3 AMT PSBL. BETWEEN THICKENING CLDS AND SOUTHERLY WNDS OVR THE RGN...DO NOT SEE TEMPS DROPPING TOO MUCH SUNDAY NGT. PREV FCST READINGS DO LOOK GOOD AND MADE ONLY COSMETIC CHGS TO MIN TEMPS. THE WEAK SHRTWV TROF ZIPS INTO THE WRN GREAT LKS ON MON ACCOMPANIED BY A WEAK CDFNT WHICH MOVS INTO WI MON AFTERNOON. WAA SNOWS DIMINISH TO A CERTAIN DEG BUT WITH THE FNT APPROACHING...WL NEED TO KEEP CHC POPS IN THE FCST. PREV SHIFT MENTIONED SOME FREEZING DRZL MAY MIX WITH THE LGT SNOW AND FCST SNDNGS FROM BOTH THE NAM AND GFS SUGGEST THIS POSSIBILITY EXISTS WITH A DRY MID LYR AND NO ICE CRYSTALS IN THE FAVORED CLD LYR. TEMPS REACHING THE 20S STILL LOOK GOOD AS SOUTHERLY WNDS PERSIST AHD OF THE ADVANCING CDFNT. THE FCST FOR MON NGT IS STILL VERY DICEY AT THIS TIME AS MDLS CONT TO STRUGGLE WITH HOW MUCH INTERACTION WL TAKE PLACE BETWEEN THE MORE DOCILE NRN STREAM AND MORE ACTIVE SRN STREAM. THE GFS CONTS TO ADVERTISE LESS INTERACTION WHILE THE NAM/CANADIAN/AND ESP THE ECMWF HAVE MORE INTERACTION WITH THE UKMET SOMEWHERE IN BETWEEN. WOULD LIKE TO SEE A LITTLE BETTER MDL COHESIVENESS BEFORE JUMPING ON A POTENTIAL SNOW STORM. IT APRS THAT E-CNTRL WI WOULD HAVE THE BEST CHC OF SNOW MON NGT AND NUDGED POPS UP TO HI CHC. THE OTHER SECTION TO KEEP AN EYE ON IS VILAS CNTY WHERE WNDS TURNING NORTH BEHIND THE CDFNT MAY BRING SOME LK EFFECT SNOWS INTO THAT PART OF THE FCST AREA. THE TRICKY FCST CONTS INTO TUE AS THE MDLS SEEM TO WANT TO PHASE BOTH STREAMS WHICH WOULD PLACE A LONGWV TROF FROM ONTARIO SWWD...THRU THE WRN GREAT LKS...ALL THE WAY TO THE TX PANHANDLE. BULK OF PCPN TO FALL WELL TO OUR SOUTH WHERE A SFC LOW WOULD INTERACT WITH PLENTIFUL GULF MSTR...A TIGHT BAROCLINIC ZONE AND THE RIGHT ENTRANCE RGN OF THE UPR JET. FOR NE WI...WE SHOULD BE ON THE NRN EDGE OF A LRG PCPN SHIELD WITH THE SE HALF OF THE FCST AREA MOST SUSCEPTIBLE TO LGT SNOW. NORTHERLY WNDS TO PERSIST... THEREFORE EXPECT ANOTHER ROUND OF LK EFFECT SNOW FOR N-CNTRL WI. HAVE RAISED POPS A BIT FOR PARTS OF CNTRL/E-CNTRL WI AS WELL AS VILAS CNTY. MAIN FORCING/LIFT FROM THIS SYSTEM SHIFTS TO OUR EAST TUE NGT...SO OTHER THAN PERHAPS SOME LINGERING FLURRIES...EXPECT MOST OF THE SNOW TO BE OVER WITH. EXCEPTION TO REMAIN N-CNTRL WI WHERE NW WNDS CONT TO BRING LK EFFECT SNOW SHWRS INLAND. ACCUMULATIONS WL DEPEND ON THE DEPTH OF THE COLD AIR AS MDLS DIFFER IN THIS REGARD. IF THE COLDER GFS IS CORRECT (8H TEMPS OF -24C OVR LK SUPERIOR)...WE WOULD BE LOOKING AT PSBL HEADLINES. THE 00Z MDLS HAVE SLOWED THE APPROACH OF THE NXT CLIPPER SYSTEM FOR WED. CURRENT INDICATIONS ARE THAT ANY LGT SNOW WOULD NOT REACH CNTRL WI TIL LTR IN THE DAY SO HAVE LOWERED POPS FOR ERN WI. THIS CLIPPER QUICKLY MOVS THRU THE WRN GREAT LKS WED NGT AND IS ALREADY HEADED TOWARD THE ERN GREAT LKS BY THU. HAVE RAISED POPS TO CHC CATEGORY FOR ALL OF NE WI WED NGT WITH THE SNOW ALL BUT GONE BY THU. ANY BREAK IN THE SNOW APRS SHORT-LIVED AS YET ANOTHER CLIPPER APPROACHES ON FRI. SINCE TIMING OF THESE CLIPPERS ARE DIFFICULT THIS FAR OUT...PREFER TO DEFER FRIS CLIPPER TO THE NXT SHIFT. AVIATION...MVFR CIGS/VSBYS WILL PREVAIL ACROSS MUCH OF THE FORECAST AREA EARLY IN THE DAY...FOLLOWED BY IMPROVING CONDITIONS OUTSIDE OF THE LK SUP SNOWBELT RGN THIS AFTERNOON. WIDESPREAD CLEARING IS ANTICIPATED THIS EVG. NW WINDS WILL INCREASE BY LATE MORNING...WITH FREQUENT GUSTS TO 25-30 KTS EXPECTED THIS AFTERNOON/EARLY EVG. MARINE...HAVE UPGRADED THE GALE WATCH TO A GALE WARNING FOR THE BAY AND NORTHERNMOST LK MICH MARINE ZONES THROUGH 12Z/SUN. THE BEST CHC OF GALE FORCE GUSTS OVER 40 KTS WILL BE BETWEEN 21Z/SAT AND 03Z/SUN. THE REST OF THE MARINE FCST AREA WILL HAVE AN SCA IN EFFECT THROUGH 12Z/SUN. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ022. WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR WIZ005- 010. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 555 AM CST SAT DEC 6 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 555 AM CST SAT DEC 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW WILL BRING AN ADDITIONAL 1 TO 3 INCHES OF ACCUMULATION TO NORTH CENTRAL WISCONSIN TODAY...WITH THE HEAVIEST AMOUNTS IN NORTHWEST VILAS COUNTY. NORTHWEST WINDS GUSTING TO 30 TO 35 MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...ESPECIALLY IN OPEN RURAL AREAS. THE WINDS WILL BE STRONGEST ACROSS DOOR COUNTY...WHERE GUSTS UP TO 45 MPH ARE ANTICIPATED THIS AFTERNOON AND EVENING. CONSIDERABLE BLOWING AND DRIFTING SNOW MAY MAKE TRAVEL CONDITIONS HAZARDOUS THERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF ACCUMULATING SNOW IS POSSIBLE SUNDAY NIGHT INTO MONDAY AS WARMER AIR ATTEMPTS TO RETURN TO THE AREA. THIS SNOW WILL BE LIGHT WITH A GENERAL 1 TO 2 INCHES POSSIBLE. THE ACTIVE WEATHER PATTERN CONTINUES THROUGH MUCH OF NEXT WEEK WITH SEVERAL CHANCES FOR ADDITIONAL ACCUMULATING SNOW. A PERSISTENT NORTHWEST FLOW WILL BRING CLIPPER SYSTEMS THROUGH WISCONSIN AT REGULAR INTERVALS. IT IS TOO EARLY TO DETERMINE EXACT SNOW AMOUNTS WITH EACH OF THESE SYSTEMS...THEREFORE PERSONS WITH TRAVEL PLANS NEXT WEEK SHOULD STAY TUNED FOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-071200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 555 AM CST SAT DEC 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS WILL INCREASE TODAY AND CONTINUE INTO TONIGHT. A GALE WARNING HAS BEEN ISSUED FOR AREAS NORTH OF STURGEON BAY. THE BEST CHANCE OF GALE FORCE WINDS WILL OCCUR THIS AFTERNOON AND EVENING. SMALL CRAFT CONDITIONS ARE ANTICIPATED FARTHER SOUTH. IN ADDITION TO THE HIGH WINDS AND WAVES...FREEZING SPRAY IS EXPECTED TO DEVELOP TONIGHT. BOATING CONDITIONS WILL BE HAZARDOUS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA ON WEDNESDAY AND THURSDAY. TSK/AK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CST SAT DEC 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM SNOW 2 W MINOCQUA 45.86N 89.73W
12/06/2008 E3.5 INCH ONEIDA WI PUBLIC
3.0 SINCE 6 AM.
&&
THPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1106 AM CST SAT DEC 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM SNOW STURGEON BAY 44.83N 87.38W
12/06/2008 M2.5 INCH DOOR WI COAST GUARD
&&SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1111 AM CST SAT DEC 6 2008 WIZ011>013-018>021-030-031-035>040-045-048>050-073-074-062200- FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE- NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE- BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...CRANDON...TOMAHAWK...ANTIGO...KESHENA... WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 1111 AM CST SAT DEC 6 2008 ...INCREASING NORTHWEST WINDS WILL PRODUCE SOME BLOWING AND DRIFTING SNOW TODAY... NORTHWEST WINDS WILL INCREASE IN THE WAKE OF A STRONG COLD FRONT TODAY. THE WINDS WILL GUST TO 30 TO 35 MPH THIS AFTERNOON... CAUSING SOME BLOWING AND DRIFTING OF THE POWDERY SNOW THAT FELL LAST NIGHT. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN OPEN RURAL AREAS. SCATTERED SNOW SHOWERS THROUGH EARLY AFTERNOON MAY ALSO STILL PRODUCE VISIBILITIES LESS THAN ONE HALF MILE AT TIMES. THE BLOWING AND DRIFTING SNOW MAY RESULT IN LOCALLY HAZARDOUS TRAVEL CONDITIONS THIS AFTERNOON. WIZ022-062200- DOOR- INCLUDING THE CITY OF...STURGEON BAY 1111 AM CST SAT DEC 6 2008 ...STRONG NORTHWEST WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW TODAY... NORTHWEST WINDS WILL INCREASE IN THE WAKE OF A STRONG COLD FRONT TODAY. THE WINDS WILL GUST TO 40 TO 45 MPH ACROSS NORTHERN DOOR COUNTY THIS AFTERNOON AND EVENING...CAUSING CONSIDERABLE BLOWING AND DRIFTING OF THE POWDERY SNOW THAT FELL SINCE LAST NIGHT. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN OPEN RURAL AREAS. A WINTER WEATHER ADVISORY FOR BLOWING SNOW HAS BEEN POSTED FOR DOOR COUNTY. THE BLOWING AND DRIFTING SNOW WILL LIKELY RESULT IN HAZARDOUS TRAVEL CONDITIONS ACROSS DOOR COUNTY FOR THE FIRST PART OF THE WEEKEND. WIZ005-010-062200- VILAS-ONEIDA- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER 1111 AM CST SAT DEC 6 2008 ...LAKE EFFECT SNOW EXPECTED TODAY... COLD NORTHWEST WINDS FLOWING ACROSS WESTERN LAKE SUPERIOR WILL CAUSE LAKE EFFECT SNOW SHOWERS TODAY. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES IS EXPECTED WITH HIGHER AMOUNTS NEAR THE WINCHESTER AND PRESQUE ISLE AREAS. IN ADDITION...NORTHWEST WINDS GUSTING TO 30 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW...ESPECIALLY IN OPEN AREAS. A WINTER WEATHER ADVISORY FOR LAKE EFFECT SNOW SHOWERS AND BLOWING SNOW HAS BEEN POSTED FOR VILAS AND ONEIDA COUNTIES. MOTORISTS SHOULD EXPECTED HAZARDOUS DRIVING CONDITIONS DUE TO SNOW COVERED ROADS AND LOW VISIBILITY FROM FALLING AND BLOWING SNOW. TH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1129 AM CST SAT DEC 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM SNOW PITTSVILLE 44.45N 90.13W
12/06/2008 M2.3 INCH WOOD WI CO-OP OBSERVER
DRIFTING SNOW NOTED BY THE OBSERVER.
&&
ECKBERGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1155 AM CST SAT DEC 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM SNOW GREEN BAY 44.51N 88.00W
12/06/2008 M1.4 INCH BROWN WI OFFICIAL NWS OBS
SNOW DEPTH IS 8 INCHES.
1150 AM SNOW OSHKOSH 44.01N 88.55W
12/06/2008 M1.1 INCH WINNEBAGO WI TRAINED SPOTTER
SNOW DEPTH IS 7 INCHES.
1150 AM SNOW WINCHESTER 46.21N 89.90W
12/06/2008 M6.0 INCH VILAS WI TRAINED SPOTTER
4 INCHES OF SNOW SINCE 730 AM.
&&
ECKBERGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 PM CST SAT DEC 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM SNOW 2 W MINOCQUA 45.86N 89.73W
12/06/2008 E5.0 INCH ONEIDA WI PUBLIC
5.0 IN SINCE 600 AM
&&
THThe national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2008Every state in 2008This day in weather historyWarnings in Wisconsin, December 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 140538.